Frequent Nausea And Vomiting During Treatment Of Intestinal Tuberculosis?
At night, I want to ask, my wife has intestinal tuberculosis, walking for a week the medicine was taken, but the drug made my wife nauseous, she vomited too, and because her nausea was so excessive that her heartburn was in pain and my wife decided to stop taking the medicine. , how about it, thank you.
Each drug has its benefits, and can have side effects such as nausea or vomiting. The severity of side effects experienced can also be different for each person.
Intestinal tuberculosis or intestinal tuberculosis is a disease caused by infection with Mycobacterium tuberculosis, which occurs outside the lungs.
It is better if intestinal TB treatment must be completed, so that the disease is completely cured, and can reduce the risk of complications such as intestinal adhesions, and prevent drug resistance (resistance).
It is recommended that your wife goes back to the doctor so that a physical examination can be done and an evaluation of the drugs that have been given. If needed, the doctor can provide additional drugs according to the results of the examination obtained, or replace them with other types of drugs that are still useful for the healing process of the disease.
Try to keep a healthy lifestyle, and carry out routine control to the doctor.
The following pages discuss Tuberculosis Treatment
May be useful,